Best-one own-label brand Best-one own-label brand

Trolley

Log in or Register to start shopping

 

Beecham Cold & Flu Hot Blackcurrant 5s

Beecham Cold & Flu Hot Blackcurrant 5s

5s x 6 x 1

Product:Cold & Flu Hot Blackcurrant
RSP:£1.00
POR:20.20%
Pack Size:5s
Pack Quantity:5 x Sachets
Product Code:481030
VAT Code:Standard
Brand:Beechams
Product Category:Grocery > Medicines > Cold Remedies
50469178
  • For headache, fever, aches & pains, blocked nose, sore throat

 

Additional Pack Information

GSK

 

Product Marketing

Paracetamol
Phenylephrine

What are they for?
Beechams Cold & Flu Hot Blackcurrant powders provide relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.

Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses

Ingredients

Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product also contains 40 mg Ascorbic Acid (Vitamin C), Also includes Sucrose, Sodium content 0.17 g per Sachet, See enclosed leaflet for further information

 

Additional Information

  • Recycling Info: Recyclable Packing
  • Pack Type: Box

 

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine.

How to take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.

Do not take with any other flu, cold or decongestant products.

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.

Storage

Store below 25°C.

Max Temp °C: 25

 

Safety

Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.

Contains paracetamol.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

 

Manufacturer's Address

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »